IDEAS home Printed from https://ideas.repec.org/a/eee/matsoc/v27y1994i2p123-131.html
   My bibliography  Save this article

The structure of non-manipulable social choice rules on a tree

Author

Listed:
  • Danilov, Vladimir I.

Abstract

No abstract is available for this item.

Suggested Citation

  • Danilov, Vladimir I., 1994. "The structure of non-manipulable social choice rules on a tree," Mathematical Social Sciences, Elsevier, vol. 27(2), pages 123-131, April.
  • Handle: RePEc:eee:matsoc:v:27:y:1994:i:2:p:123-131
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0165-4896(93)00720-F
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Stefano Vannucci, 2017. "Tree-Wise Single Peaked Domains," Department of Economics University of Siena 770, Department of Economics, University of Siena.
    2. Shurojit Catterji & Jordi Massó, 2015. "On Strategy-proofness and the Salience of Single-peakedness," Working Papers 828, Barcelona Graduate School of Economics.
    3. Vannucci, Stefano, 2016. "Weakly unimodal domains, anti-exchange properties, and coalitional strategy-proofness of aggregation rules," Mathematical Social Sciences, Elsevier, vol. 84(C), pages 56-67.
    4. Masashi Umezawa, 2012. "The replacement principle for the provision of multiple public goods on tree networks," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 38(2), pages 211-235, February.
    5. Schummer, James & Vohra, Rakesh V., 2002. "Strategy-proof Location on a Network," Journal of Economic Theory, Elsevier, vol. 104(2), pages 405-428, June.
    6. Sidartha Gordon, 2015. "Unanimity in attribute-based preference domains," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 44(1), pages 13-29, January.
    7. Chatterji, Shurojit & Sen, Arunava & Zeng, Huaxia, 2016. "A characterization of single-peaked preferences via random social choice functions," Theoretical Economics, Econometric Society, vol. 11(2), May.
    8. Ernesto Savaglio & Stefano Vannucci, 2012. "Strategy-proofness and unimodality in bounded distributive lattices," Department of Economics University of Siena 642, Department of Economics, University of Siena.
    9. Ernesto Savaglio & Stefano Vannucci, 2014. "Strategy-proofness and single-peackedness in bounded distributive lattices," Papers 1406.5120, arXiv.org.
    10. Stefano Vannucci, 2013. "On two-valued nonsovereign strategy-proof voting rules," Department of Economics University of Siena 672, Department of Economics, University of Siena.
    11. Chatterji, Shurojit & Sanver, Remzi & Sen, Arunava, 2013. "On domains that admit well-behaved strategy-proof social choice functions," Journal of Economic Theory, Elsevier, vol. 148(3), pages 1050-1073.
    12. Ehlers, Lars, 2001. "Independence axioms for the provision of multiple public goods as options," Mathematical Social Sciences, Elsevier, vol. 41(2), pages 239-250, March.
    13. Stefano Vannucci, 2015. "Network geometry and the scope of the median voter theorem," Department of Economics University of Siena 704, Department of Economics, University of Siena.
    14. Stefano vannucci, 2012. "Unimodality and equivalence of simple and coalitional strategy-proofness in convex idempotent interval spaces," Department of Economics University of Siena 668, Department of Economics, University of Siena.
    15. Shurojit Chatterji & Arunava Sen & Huaxia Zeng, 2014. "A CHaracterization of Single-Peaked Preferences via Random Social Choice Functions," Working Papers 13-2014, Singapore Management University, School of Economics.
    16. Bettina Klaus, 2001. "Target Rules for Public Choice Economies on Tree Networks and in Euclidean Spaces," Theory and Decision, Springer, vol. 51(1), pages 13-29, August.
    17. Stefano Vannucci, 2016. "Majority Judgment and Strategy-Proofness," Department of Economics University of Siena 730, Department of Economics, University of Siena.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:27:y:1994:i:2:p:123-131. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505565 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.